Doctor insights on:
Loose Stool Birth Control
No: Unless you have loose stool because of a new medication that effects how the bcp is absorbed, i wouldn't worry. I can't see how the two are related. ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
I took my birth control and immediately had an instance of loose stool. It was a one time thing. Am I still protected?!
Unlikely: I doubt that will be an issue. ...Read more
Should i take another birth control pill if I produce loose stools immediately after taking the pill?
Try another pills: You probably not responding well to hormones combination. Pills probably working anyways. It's still in your stomach if you have bm immediately after taking it. ...Read more
If I have loose stools in the mornings, and I take my birth control pills in the afternoon, can this affect the efficacy? (Maybe I have malabsorption)
Anatomy: No. You swallow your pills into your stomach. Your stool comes from your colon. ...Read more
I've had a loose bowel for about 3 weeks now (2 loose stools per day on average) - could this affect my birth control pill?
I have had IBS like symptoms since starting levonorgestrel + ethinylestradiol birth control. Could this cause gas, bloating and loose stools?
IBS: oral bc cause?: Oral bcp's are just a version of what your body goes through hormonally during a regular (non-pill) cycle. IBS can be caused by stress of any kind, or by viral/bacterial gastroenteritis. Bcp's are not involved in causing IBS, but taking them irregularly can activate endometriosis by causing estrogen levels to vary in strength. Implants in the colon are common and can lead to IBS symptoms. ...Read more
I can't tell whether it's diarrhoea or just looser stool? I'm on birth control and am worried if it is diarrhoea because then it won't be affective?
Oral contraceptives: Having diarrhea does not make your oral contraceptives stop working. ...Read more
For the last week i have had a one loose stool or diarrhea a day, can this effect my birth control? The pamphlets says it will but you guys say no.
What constitutes diarrhea in terms of birth control pills and their effectiveness? (As in, how many loose stools and in what time frame?)
Will having 1 bout of loose stool/very mild diarrhea about 10-15 minutes after taking birth control pill affect its absorption? Been taking pill 2 yrs
NO: Throwing up shortly after taking it would have an effect. Diarrhea would not ...Read more
I am on birth control pills. I take them regularly and have never missed one. I haevnt started my bleeding yet. I had loose stool. Could i be pregnant?
Pregnancy?: There are no perfect birth control measures. That having been said, it is very unlikely that you are pregnant and there are many other causes for a late or missed period. If it would ease your concerns get a home pregnancy kit and check a first morning voided urine. Best wishes, and I hope this helps. ...Read more
Having stomach pain and somewhat loose stool for a few weeks. IBS or Pregnancy? I on birth control so should be OK and period is not late yet.
See doctor: Most diarrhea episodes resolve on own, but those lasting over a week without evident changes in food/medications (avoid milk and milk products, artificial sugars, caffeine and alcohol) warrant workup with physician to rule out underlying disorders such as thyroid, celiac sprue, etc. ...Read more
I took emerg contraceptive on Sat afternoon at 3 pm and about 36 hours after taking pill,I had one loose stool. Will the pill still be effective?
Yes: Having a loose stool will have no effect on the pill. Best of luck! ...Read more
I am on contraceptive pill and had loose stools within 2 hours of taking it. Will this affect its effectiveness? Do I need to take another?
This should not: affect its effectiveness,but if your symptoms persist, I would change contraceptive pills. ...Read more
Can contraceptive pills (absorption in small intestines) loose efficacy if I have loose stools in the mornings (possible malabsorption/IBS)?
Asked and answered: No. Your pills are absorbed in the stomach. Not in your colon. The colon is many feet beyond the stomach and small intestines. ...Read more
I had one loose/watery stool abourb2 hours after taking my low dose birth control pull. Could this affect absorption/ should I consider it a "missed" ?
Not a missed pill: Absorption of pill is not effected.Get a more detailed answer ›
Ever since i started using birth control pills. The color of my stool changed to shamrock green. Could the pills be the cause of this?
Should i see a dr. For white stool? I am 21 female. I had bloody white stool 2 days ago and white stool since. If it matters, I am about 2 weeks out from stopping my birth control nuvaring. Other than that i feel fine. Should i see a dr. If so how urgentl
Yes. : Yes. You need to be evaluated. Blood in the stool is abnormal. White stool means a lack of bile salt. You could have problems with liver, gallbladder, common bile duct, pancrease (pancrelipase). I would call your doctors office in the am and explain your symptoms. This is a significant change in bowel habitus. ...Read more
Do very soft stools decrease birth control effectiveness? It's not liquid but it's extremely soft...not too far from liquid
Yes: Will not interfere, but if you are 47 you may want to consider an in office tubal by the essure or adiana method that I do on my pts takes 5 minutes easy to do minimal to no pain miss 1/2 day of work, and then if u do not want periods you can get an in office endometrial abaltion to get rid of the endometrial tissue so no more periods or cramps takes 8 minutes easy to do. ...Read more
After starting birth control pills (Levora) (at night) began having watery stools (morning). Should i stop?
Is it ok to take a stool softener with birth control pills? Will it make the pill less effective?
Its OK: It should have no effect on the pill. ...Read more
I've noticed vitamins/medications coming out in my stool post colectomy. How can I be sure that birth control pills are fully absorbed and effective?
I awoke to cramping, went to bathroom and found lightish black-dark green stool is it due to school stress,not eating well for two week, birth control?
Stress/diet: Most likely your symptoms are due to school stress and/or something you ate. Your birth control is unlikely to affect the color of your stool. Some people can develop an "irritable bowel" during times of stress, and this can cause cramping, constipation and/or diarrhea, try to avoid or reduce caffeine, and increase the fiber in your diet. Probiotics may also help relieve your cramping. ...Read more
I'm a vegan and take nexium (esomeprazole) every day in the morning. also lo loestrin for birth control. I had bright green stool. Could any of those cause it?
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
- Talk to a doctor online
- Loose stool and birth control
- Green stool after starting birth control pill
- Can i take garnicia pills to loose weight while on birth control pills?
- Does birth control pill make you have white spots on stool?
- Loose stools
- Birth control
- Loose stools in the morning
- Very loose stools in the morning
- Soft stool and birth control